Ibuprofen and food

Common Questions and Answers about Ibuprofen and food

ibuprofen

I have been vomiting and my stomach hurts a lot I feel bloated.
yes. and my doc said that tylenol is OK too. take that ibuprofen with food so it doesn't upset her stomach.
- small lunch - 8 hours no food -no coffee that day -intense work at computer -too much vitamin A -severe headache and high temperature -1800 mg ibuprofen -chinese food -soup and coffee
this product does not contain complete directions or warnings for adult use" well basically i have the worst cramps i've ever had in my life, and i was trying to find the adult warnings for it online but i couldn't...and i just HAD to take some. i drank a full glass of water with them but it feels like my esophogas & stomach are irritated...i'm worried the effects may be worse for adults or something??
Dear Doctor, How do you recommend spacing taking aspirin and ibuprofen, so that the ibuprofen does not interfere with the aspirin's benefits? If one needs to be on a large amount of ibuprofen is it totally eliminating all the benefits of aspirin or simply reducing them? Is there a way to successfully take both? Thank you.
I suffer chronic tension headaches and take maybe 2 to 4 ibuprofen a week. On two occasions in the last month, after taking ibuprofen I've had pain in my stomach lasting for about an hour shortly after taking the pills - yesterday was one of those occassions and it was quite painful. I haven't noticed any blood in my stool but for the past month or so I have had mild diarrhoea, but I thought that might be due to having a pretty crappy diet lately of fast foot. What should I do?
You can take proton pump inhibitors on empty stomach to decrease the gastric symptoms and also take antacids after food. Always take anti inflammatory medications after food. For an adult maximum dose per day is till 3 gms again this depends on weight of the individual. Take care!
I have been trying to scientifically figure out what is causing these conditions - keeping a food journal, seeking help of allergist, dermatologist and a GP. They provide me with antiinflammatories and anti histimine meds, but to no avail. About two months ago, I started reducing my medicaine intake and notices that the symptoms have subsided. The whole overbody hives experience had lessened. Last night, I took 800 ml of Ibuprofen for pain.
Advil (ibuprofen) can be extremely hard on the digestive track adn can cause horrible indigestion/stomach/chest pains (it does for me). Are you taking the advil with food? If not, give that a try and see if it makes any difference, but if it doesn't, I would definitely check with your doctor about it - there may be something else they can give you.
Anyway,I would see a family practise doctor and find out how your blood chemistries are and a complete blood count and see if they want to do any further studies on you. Don't worry about what the doctor or anyone else thinks. That is what a doctor is supposed to do help you. It takes time for any drug to clear your system and a large dose of a drug for the kidneys and liver to filter out all the Ibupropin. If you feel down maybe get a referral to a conselor to have someone there.
day, either really strong beats followed by weak ones, or my PVC's/PAC's, I will take an advil and I usually start feeling better. I mentioned this to my PCP once and he said Ibuprofen has many effects on the body, it's not just a fever reducer/pain reliever so it very well could be effecting the heart. It makes me wonder if it has anything to do with blood pressure (although mine is usually very low 90/60). Any thoughts?
I would not give your son any more Ibuprofen. It clearly does not suit him. I was prescribed Ibuprofen by my doctor and had to stop taking it because it caused oedema (fluid retention) in my legs. It took months for it to get out of my system and for my legs to get back to normal (well, apart from the arthritic joints).
Hi and welcome! You're come to the right place - and congrats to you for deciding enough is enough! You CAN do this - you just need a good plan, a strong support system and a definite plan for your aftercare. So tell us - have you stopped yet? Home detox is totally doable and possible and there are a ton of home remedies found right here that will help you through. And the members here are amazing, thoughtful, wonderful kind people. And they can help you get to where you want to be.
only on friday did i find out that i was to be on clear liquid diet (sorry if this sounds dumb-- this is my first time with surgery and i have to say, my experience with my doc and her nurse, and the pre-op nurse, has been really disorganized)
So I take Ibuprofen to ease the headache...and than the Ibuprofen causes nausea...so it can be a circle. In time your system may adjust. But don't suffer, consult your pharmacist. Hope this helps and that you will soon be feeling better.
Taking ibuprofen only periodically and with food can help minimize GI problems. Stop taking ibuprofen and call your physician if you notice black or bloody stool, acid reflux, nausea, or chest pain.
Also avoid eating any junk food or oily,spicy food.Take a healthy,balanced and nutritious diet consisting more of fruits,salads,soups and raw vegetables(after proper washing).Also increase the protein content in your diet instead of carbohydrates and fats.An advice from a dietician will be helpful. Hope it helps.Take care and pls do keep me posted if you have any additional queries.Kind regards.
When i eat, it's like the food is stuck in my eosophogus (sp) and takes time to go down the passage. Is this normal with thyroid problems? Please help.
Here is my list (all these foods are in the same family) -Tomatoes -Potatoes -Eggplant -Bell pepper -beans and all legumes ( chickpeas -hummus- peanuts alll beans, all peas,all lentils) -soy aka tofu -cayenne and paprika -tobacco I also now can not take aspirin,Tylenol and ibuprofen and NEVER eat anything from a can , pretty much nothing from a box. No preservatives while you are trying to clean out your system.
Any suggestions for food and liquids I should stock up on before I begin my peginterferon injections tomorrow?
Tylenol, contrary to popular belief is OK to take if you have HCV, just no more than 4-6 per day. Ibuprofen is also good if your stomach is OK with it and you take it with food. Stronger stuff like opiates are also OK if necessary, but easy to become addicted to if you are not careful. DTD" BTW, codeine is an opiate... Codeine is usually prescribed together with either paracetamol or ibuprofen. One or two codeine pills with either paracetamol or ibuprofen.
I'm female and 50 years old, and also about 100 pounds overweight, but I also have lost 50 pounds in the last year and do a lot of walking and drink a lot of water, and am in fairly good shape (normally). Could this be a vitamin deficiency brought on by the food poisoning, or...?
Viral sore throat is best treated with rest, warm oral fluids and (OTC) tylenol (acetaminophen) or ibuprofen for pain. Gastroesophageal Reflux Disease (GERD) is caused due to reflux of acid from the stomach into the esophagus. It could sometimes be due to a tumor. You will need to consult your primary care physician who will examine your throat and may ask for some tests like barium swallow or endoscopy to determine the cause for your symptoms. Hope this helped and do keep us posted.
Then a doctor diagnosed Gastritis from the pills. I stopped talking ibuprofen and was prescribed NEXIUM and Pramagel for the Gastritis. However I kept geeting weaker and the nausea didn't stop. I went back and after tests blood tests, I was diagnosed with Salmonellosis bacteria. I was in the Hospital for 2 days. They treated me with antibiotics and medicine to keep the acids from hurting my stomatch. The doctor also performed and Endoscopy and said I had some inflamation, but nothing more.
Thank you so much for your advice. I had some food lodged in between my tooth and a crown. This happened on Friday, October 28th. This has happened before and, normally, any food would've ejected itself overnight but, this time, it took 2 days too many so I was getting concerned because the pain was getting intense. I found this site this morning and started the warm salt water treatments to try to reduce the swelling and rubbed a couple of ice cubes over the area.
Burping is most probably again from H. pylori. H. pylori digest some food you eat and produces gas, which causes bloating and burping. It also stimulates acid secretion what causes burning stomach and heartburn. You should discuss with gastroenterologist why you get repeating H. pylori infections, and about appropriate therapy (antibiotics again for full 2 weeks). Maybe the first time it was just not eradicated and slowly regrowed.
Woke with strong headache; faded after 2 hours with 600mg ibuprofen, food, and moving around
I was told it could be from poor posture and correcting this and using heat and ibuprofen will ease the symptoms. Maybe this is causing your pain in your ears and on the top of your head?
MedHelp Health Answers